# SDR ASOA20120722101

- Difficulty date: July 22, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 20,797 hours, 12,183 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Component: Sign
- Component part number: 7137216501
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED THAT THE AFT EMERGENCY EXIT SIGN ON THE CEILING AT THE EXIT ROW WAS INOPERATIVE.  MX INSPECTED THE ACFT RECONNECTED THE LIGHT ASSY, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
